Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

On the Shroer–Sauer–Ott–Yorke predictability conjecture for time-delay embeddings

Uproszczony widok
dc.affiliationUniwersytet Warszawski
dc.contributor.authorŚpiewak, Adam
dc.contributor.authorBarański, Krzysztof
dc.contributor.authorGutman, Jonatan
dc.date.accessioned2024-01-25T15:49:08Z
dc.date.available2024-01-25T15:49:08Z
dc.date.issued2022
dc.description.financePublikacja bezkosztowa
dc.description.number2
dc.description.volume391
dc.identifier.doi10.1007/S00220-022-04323-Y
dc.identifier.issn0010-3616
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/114867
dc.identifier.weblinkhttps://link.springer.com/content/pdf/10.1007/s00220-022-04323-y.pdf
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofCommunications in Mathematical Physics
dc.relation.pages609-641
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleOn the Shroer–Sauer–Ott–Yorke predictability conjecture for time-delay embeddings
dc.typeJournalArticle
dspace.entity.typePublication